# SDR QXEA200300654

- Difficulty date: May 20, 2003
- Submitted: June 3, 2003
- Operation: Air carrier
- Aircraft: N601QX
- Make and model: Cndair CL6002C10
- Aircraft serial: 10009
- Aircraft time: 3,750 hours, 3,018 cycles
- System (JASC): 5280 · Landing Gear Doors
- Part: Rib
- Condition: Cracked
- Location: Rt Mlg Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CKB - RIGHT MAIN GEAR DOOR LOWER DOOR ASSEMBLY RIB IS CRACKED.  REPAIRED IAW MFG EO R-31-04.
